# SDR ASOA201000853

- Difficulty date: May 28, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 28,033 hours, 24,326 cycles
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT U:7135--PASSENGERS IN 10 A&B COMPLAINED OF SMOKE ON SHORT FINAL (EMERGENCY DECLARED - TRUCKS STANDING BY AS A PRECAUTION)   PERFORMED SYS CKS AND INSP OF BOTH ENG'S BOTH PACK SYS AND APU NO FAULTS FOUND NO LEAKS NO SMOKE OR SMELL. LT & RT PACK ACM SERVICED GOOD BOTH LT & RT ENG'S TOOK NO OIL APU SERVICED GOOD.  ALL SYS OP CK GOOD IAW AMM 21-00-00, 49-00-00, AND 71-00-00. (CLOSED)
